# SDR AALA202108137488

- Difficulty date: August 12, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 59,846 hours, 35,068 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665605
- Part serial: A6642RP
- Condition: Out Of Adjust
- Location: Lt Aft
- Part time: 53,889 hours, 31,165 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT AFT DOOR SLIDE CONTACTS FUSELAGE WHILE CLOSING DOOR, SLIDE BAD FROM STOCK. REPLACED SLIDE PER JOB CARD 26L00025011.
